| Catalog Number |
311-0208 |
| Medical Device Problem Code |
Microbial Contamination of Device (2303)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
03/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event took place outside the united stated (in france) and was associated with a product that is also cleared for the market in the united states.
Event or Problem Description
The patient was revised due to an infection and dismantling on (b)(6) 2023.The implantation date was on (b)(6) 2023.A cup, a glenosphere, a metaglene and a stem were explanted.A metaglene were implanted.